Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i have been using retin a .025 for about 5 months and have seen almost no change in my red marks do u think i shud ask my derm for a higher dosage or try and get an ipl or chemical peel done

thanks....

Share this post


Link to post
Share on other sites

Dude, by my personal experiences, red marks take hella long to fade. There is nothing you can do but wait. Hopefully your acne is slowed way down. If it is, it should not be too much longer, becuase red marks do fade, they just take hella long. A chemical peel is for scars not red marks, they are not the same. If your acne is doing good, then don't get a higher dosage, it's not needed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×